# SDR CALA2013100491741

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 40,720 hours, 16,784 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP OF NR 1 ENGINE PYLON JUST FWD OF LEADING FLAP LE.  REPLACED PANEL IAW AMM.
